# SDR SWAA2022012466301

- Difficulty date: May 9, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 27,946 hours, 16,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; FWD CORNER THRESHOLD CRACKED / FWD CORNER THRESHOLD REMOVED AND REPLACED IAW AMM 53-11-02. REFERENCE WIP'S AND TASKS BELOW FOR INDIVIDUAL SIGN-OFFS.
